# SDR SIMA20181212001

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 34,116 hours, 29,018 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C DID NOT PRESSURIZATION / PRESSURIZE. RETURNED TO DFW. NO EICAS ALERTS, LANDED AT APPROX 39,000 LBS. DEFERRED AUTOMATIC PRESSURIZATION MODE .C/W MAINT ACTION. PERFORMED MANUAL PRESSURIZATION & FOUND WORKING PROPERLY IAW MM 21-31-00.  C/W "M" PROCEDURES AND REACTIVATED ELECTROPNUMATIC OUTFLOW VALVE IAW EMB AMM 21-31-03-440-801-A. REMOVED AND REPLACED  DIGITAL CONTROLER IAW EMB AMM 21-31-01-000-801-A AND 21-31-01-400-801-A OPC GOOD MEL RESTORED
